# SDR SWIA200718190

- Difficulty date: April 29, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 8,239 hours, 5,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Ligiht
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT COVER IN GALLEY IS MISSING.  REPLACED EMERGENCY FLOOD LIGHT LENSE IAW MM 33-51-11.
